Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 11, NWS State College, PA

April 23, 2005Lancaster County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Apr 23, 2005, 6:57 PM EDT for Lancaster County, Pennsylvania. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 23, 2005, 6:57 PM EDT (22:57 UTC)
Expired
Apr 23, 2005, 8:00 PM EDT
In force
63 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

County Lancaster County, PA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 23, 1:10 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 11.0 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2005-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2005-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
485 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 232258
SVRCTP
PAC071-240000-
/O.NEW.KCTP.SV.W.0011.050423T2257Z-050424T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
657 PM EDT SAT APR 23 2005

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA

* UNTIL 800 PM EDT

* AT 653 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF SMITHVILLE
  TO WAKEFIELD TO 9 MILES SOUTH OF WAKEFIELD...AND MOVING NORTH AT 35
  MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SMITHVILLE AND BETHEL AROUND 710 PM EDT...
  WILLOW STREET AND QUARRYVILLE AROUND 715 PM EDT...
  STRASBURG AROUND 725 PM EDT...
  PARADISE AND LEOLA AROUND 735 PM EDT...
  AKRON AROUND 740 PM EDT...
  NEW HOLLAND AND EPHRATA AROUND 745 PM EDT...

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. ALSO...FREQUENT AND
DANGEROUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS STORM. SEEK
SHELTER INSIDE A STURDY LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

LAT...LON 3985 7637 3972 7618 3977 7608 4015 7592
      4027 7619 3997 7633

$$

LAMBERT
1 follow-up statement
000 
WWUS51 KCTP 232337
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
734 PM EDT SAT APR 23 2005

PAC071-240000-
/O.CON.KCTP.SV.W.0011.000000T0000Z-050424T0000Z/
LANCASTER-
734 PM EDT SAT APR 23 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 800 PM EDT FOR
LANCASTER COUNTY...

AT 726 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY 
SIZE HAIL...AND DAMAGING WINDS AROUND 60 MPH.  THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM AKRON TO NEW HOLLAND TO 
GAP...MOVING NORTH AT 35 MPH.

THE STORMS WILL AFFECT REAMSTOWN AROUND 740 PM...TERRE HILL AROUND 
740 PM...ADAMSTOWN AND CHURCHTOWN AROUND 755 PM. 

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
SATURDAY EVENING FOR SOUTH CENTRAL PENNSYLVANIA.

LAT...LON 3985 7637 3972 7618 3977 7608 4015 7592
      4027 7619 3997 7633

$$

LAMBERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 3:47 PM EDT, 3 hours 10 minutes earlier.

Area forecast discussion, Apr 23, 3:47 PM EDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
347 PM EDT SAT APR 23 2005

.SHORT TERM (TONIGHT)...
FIRST SEVERE EVENT OF THE SEASON IN PROGRESS ACROSS SOUTH CENTRAL
PA. SQUALL LINE EXTENDING FROM NRN CLEARFIELD COUNTY SOUTHWARD TO
THE MD BORDER WITH EMBEDDED ROTATING CELL OVER FULTON COUNTY AND
DOPPLER RADIAL VELOCITIES EXCEEDING 60 KTS IN EASTERN BLAIR
COUNTY. MOST UNSTABLE AIR MASS AWAITS THE LINE OVER THE LOWER
SUSQ. WITH TEMPS IN THE MID 60S AND DEWPOINTS IN THE UPPER 50S.
WITH MEAN 4KM WIND SHEAR EXCEEDING 20 KNOTS AND CAPES EXCEEDING
1000 J/KG*2...EXPECT THE LINE TO ONLY STRENGTHEN AS IT MOVES
EASTWARD. SEVERE THUNDERSTORM WATCH #200 REMAINS IN EFFECT UNTIL
800 PM.

FURTHER WEST...RAIN WILL CHANGE TO SNOW LATER THIS EVENING WITH
SEVERAL INCHES OF ACCUMULATION EXPECTED OVER THE NEXT 36 HOURS
FROM THE LAURELS NORTHWARD THROUGH THE NORTHWEST MOUNTAINS. NO ONE
PERIOD EXPECTED TO EXCEED 6 INCHES IN 12 HOURS...SO LONG DURATION
ADVISORY STILL LOOKS LIKE THE WAY TO GO. EXPANDED PREVIOUS
ADVISORY TO INCLUDE CAMERON, ELK AND CLEARFIELD COUNTIES...ALL
WITH EXPIRATION TIMES OF 800 AM MONDAY MORNING.

&&

.LONG TERM (SUNDAY THROUGH SATURDAY)...
COLD CORE MOVES DIRECTLY OVERHEAD ON SUNDAY WITH CHANNELED FLOW
ALOFT AND BEST BOUNDARY LAYER CONVERGENCE AT NOSE OF ANOMALOUS 850
MB JET DIRECTED AT THE LAURELS. THIS AREA WILL NEED TO BE WATCHED
CLOSELY DURING THE DAY SUNDAY FOR POSSIBLE WSW UPGRADE SHOULD ACCUMULATION
EFFICIENCY BE GREATER THAN CURRENTLY EXPECTED...AS LAPSE RATES AND
UPSLOPE FLOW WILL MAXIMIZE FOR SEVERAL HOURS SUNDAY AFTERNOON.
ELSEWHERE A MIX OF RAIN AND SNOW IS EXPECTED WITH SLUSHY
ACCUMULATIONS CONTINUING IN THE ADVISORY AREAS AND EVEN LIGHT COATINGS
POSSIBLE ON SOME OUTDOOR OBJECTS AND GRASSY SURFACES OVER THE
CENTRAL AND SOUTH CENTRAL MOUNTAINS WHERE MORE CONVECTIVE GRAUPEL
SHOWERS ARE LIKELY DURING THE AFTERNOON.

UPPER LOW GRADUALLY LIFTS NORTHWARD SUN NIGHT AND MONDAY AS 5H
HEIGHTS RISE AHEAD OF NEXT VIGOROUS DISTURBANCE CURRENTLY DROPPING
SOUTHWARD THROUGH MANITOBA/SASK. THUS...WILL SEE SOME IMPROVEMENT
BY LATE MON/TUESDAY...BUT ONLY BRIEF...AS DEEPER LAYER MOISTURE
AND LIFT RETURN LATE TUESDAY NIGHT AND WEDNESDAY.

COOL AND UNSETTLED CONDS THU WITH ANOMALOUS 850 TEMPS KEEPING LOW
CLOUDS AND LOW CHANCE FOR SHOWERS ACROSS THE WEST AND NORTH.
ANOTHER MOIST SYSTEM...THIS TIME OF PACIFIC ORIGIN...LOOKS TO
BRING MORE SIGNIFICANT RAINFALL LATE SAT NIGHT THROUGH NEXT MON.

&&

.AVIATION...
CHANGEABLE CIGS AND VSBYS WITH SFC LO PRESS RETROGRADING OVER
EASTERN GREAT LAKES OVER WEEKEND. ACTIVE SVR TSTMS AND POTENTIAL
OVER SOUTH CENTRAL MTNS OF PA & LWR SUSQUEHANNA VALLEY WITH PSBL SW
WND GSTS IN EXCESS OF 50 KTS. CIGS/VSBYS GENERALLY MVFR THROUGH 18Z
SUN WITH SCT RSHWRS RMDR OF SAT AFTN AND TNGT. SNW DVLPG NW PLATEAU
AND LAUREL MTNS LWRG CONDS TO IFR LATE TNGT & SUN MRNG FOR THOSE
MODES.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
PA...SNOW ADVISORY FOR PAZ004-005-010-011-017-024-033 FROM MIDNIGHT
     SUNDAY TO 8 AM MONDAY.

&&

SHORT TERM...DEVOIR
LONG TERM...DEVOIR
AVIATION...BUDD
Hazardous weather outlook, Apr 23, 5:08 AM EDT, 13 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
508 AM EDT SAT APR 23 2005

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-240900-
ADAMS PA-BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA-
COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-ELK PA-FRANKLIN PA-FULTON PA-
HUNTINGDON PA-JUNIATA PA-LANCASTER PA-LEBANON PA-MCKEAN PA-
MIFFLIN PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-
NORTHERN LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-POTTER PA-
SCHUYLKILL PA-SNYDER PA-SOMERSET PA-SOUTHERN CENTRE PA-
SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-
UNION PA-WARREN PA-YORK PA-
508 AM EDT SAT APR 23 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY:

A STRONG STORM WILL CREATE A VARIETY OF WEATHER HAZARDS FOR THE NEXT
TWO DAYS.

SEVERE THUNDERSTORMS MAY DEVELOP THIS AFTERNOON OVER THE EASTERN HALF
OF THE STATE. THE MAIN THREATS FROM THESE STORMS WILL BE DAMAGING
WINDS AND LARGE HAIL...BUT A LESSER THREAT OF TORNADOES DOES
EXIST...AS THE ATMOSPHERIC WIND PROFILE WILL BE CONDUCIVE TO
SUPERCELL THUNDERSTORM FORMATION.

THE RAIN SHOWERS OVER THE WESTERN HIGHLANDS WILL TURN TO SNOW SHOWERS
LATER TONIGHT...AND COULD MAKE ACCUMULATIONS OF 2 OR 3 INCHES BY
MORNING...ESPECIALLY ON THE WEST-FACING SLOPES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY:

THE SNOW SHOWERS WILL CONTINUE OVER THE WESTERN MOUNTAINS THROUGH
MONDAY MORNING. ACCUMULATIONS MAY BE LIGHT DURING THE DAYLIGHT HOURS
ON SUNDAY...DUE TO A HIGH SUN ANGLE AND WARM GROUND
TEMPERATURES...BUT ADDITIONAL ACCUMULATIONS OF 2 TO 4 INCHES ARE
POSSIBLE AGAIN SUNDAY NIGHT.

SPOTTER CALL TO ACTION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON.

DANGELO

In the hours before

Special weather statement, Apr 23, 3:56 PM EDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
356 PM EDT SAT APR 23 2005

PAZ006-012-037-041-045-232130-
NORTHERN CLINTON-NORTHERN LYCOMING-POTTER-SOUTHERN CLINTON-TIOGA-
356 PM EDT SAT APR 23 2005

...STRONG THUNDERSTORMS WILL AFFECT TIOGA...POTTER...CLINTON AND
LYCOMING COUNTIES THROUGH 530 PM...

AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY SHOWERS AND A FEW THUNDERSTORMS ALONG A LINE EXTENDING FROM
NEAR OSWAYO...SOUTH TO NEAR WHARTON...RENOVO AND JUST TO THE
NORTHWEST OF BALD EAGLE STATE PARK...MOVING NORTHEAST AT 30 MPH.

THE THUNDERSTORMS WILL BE NEAR...CROSS FORK AROUND 405 PM...LOCK
HAVEN...GENESEE...DUNNSTOWN AROUND 410 PM...MCELHATTAN...
HYNER...GLEN UNION AROUND 415 PM...OLE BULL STATE PARK AND CHERRY
SPRINGS STATE PARK AROUND 420 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

LAMBERT
Local storm report, Apr 23, 4:29 PM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
429 PM EDT SAT APR 23 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     HAIL             CHAMBERSBURG            39.93N 77.66W
04/23/2005  1.00 INCH        FRANKLIN           PA   TRAINED SPOTTER

0325 PM     HAIL             ORRSTOWN                40.06N 77.61W
04/23/2005  0.25 INCH        FRANKLIN           PA   TRAINED SPOTTER

            BRIEF HEAVY RAIN

0354 PM     HAIL             NEWBURG                 40.14N 77.55W
04/23/2005  0.25 INCH        CUMBERLAND         PA   TRAINED SPOTTER

            HEAVY RAIN.

0215 PM     HAIL             ALTOONA                 40.51N 78.40W
04/23/2005  0.25 INCH        BLAIR              PA   NWS EMPLOYEE

            HEAVY RAIN.

0407 PM     HAIL             NEWVILLE                40.17N 77.40W
04/23/2005  0.25 INCH        CUMBERLAND         PA   TRAINED SPOTTER

            GUSTY WINDS

&&

VGC
Special weather statement, Apr 23, 4:50 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
450 PM EDT SAT APR 23 2005

PAZ049>053-057-058-232215-
COLUMBIA-DAUPHIN-MONTOUR-NORTHUMBERLAND-SCHUYLKILL-SNYDER-UNION-
450 PM EDT SAT APR 23 2005

...STRONG THUNDERSTORMS WILL AFFECT MONTOUR...DAUPHIN...SNYDER...
SCHUYLKILL...NORTHUMBERLAND...COLUMBIA AND UNION COUNTIES...

AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
LEADING EDGE OF HEAVY SHOWERS AND A FEW STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 9 MILES WEST OF MIFFLINBURG...SOUTH TO NEAR
FREMONT...LIVERPOOL...AND DUNCANNON...MOVING NORTHEAST AT 30 MPH.

THE THUNDERSTORMS WILL BE NEAR PENNS CREEK...MIDDLEBURG...FREMONT
AROUND 455 PM...SAND BRIDGE STATE PARK...MILLERSBURG...
MIFFLINBURG...MEISERVILLE AROUND 500 PM...NEW BERLIN...FREEBURG AND
FOREST HILL AROUND 505 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

LAMBERT
Special weather statement, Apr 23, 5:05 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
505 PM EDT SAT APR 23 2005

PAZ064-065-232200-
ADAMS-YORK-
505 PM EDT SAT APR 23 2005

...STRONG THUNDERSTORMS WILL AFFECT YORK AND ADAMS COUNTIES THROUGH
6 PM...

AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
LEADING EDGE OF STRONG THUNDERSTORMS NEAR LITTLESTOWN IN
SOUTHEASTERN ADAMS COUNTY.

THE THUNDERSTORMS WERE MOVING NORTH AT 30 MPH.

THE THUNDERSTORMS WILL BE NEAR PENNVILLE...NEW OXFORD AND
ABBOTTSTOWN AROUND 515 PM...DOVER AROUND 520 PM...
MCSHERRYSTOWN...LAKE MEADE...AND EAST BERLIN AROUND 525 PM...AND
LEWISBERRY AROUND 545 PM.

WIND GUSTS UP TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE
STORMS.

EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE
STORMS. DO NOT SEEK SHELTER UNDER TREES OR STAY IN THE OPEN WHEN
LIGHTNING THREATENS.

LAMBERT
Special weather statement, Apr 23, 6:12 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
612 PM EDT SAT APR 23 2005

PAZ052-057>059-232315-
DAUPHIN-LEBANON-NORTHUMBERLAND-SCHUYLKILL-
612 PM EDT SAT APR 23 2005

...STRONG THUNDERSTORMS WILL AFFECT LEBANON...DAUPHIN...SCHUYLKILL
AND NORTHUMBERLAND COUNTIES THROUGH 715 PM EDT...

AT 602 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTH OF
SELINSGROVE TO 2 MILES SOUTHEAST OF MIDDLETOWN...MOVING NORTH AT 20
MPH. THE THUNDERSTORMS WILL BE NEAR URBAN...HERSHEY AROUND 620 PM...
REBUCK...PENN NATIONAL RACEWAY...LYKENS AROUND 625 PM...TREVORTON...
HARPER TAVERN AROUND 645 PM...FORT INDIANTOWN GAP...FARNSWORTH AROUND
650 PM AND SNYDERTOWN AROUND 655 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

LAMBERT
Special weather statement, Apr 23, 6:27 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
627 PM EDT SAT APR 23 2005

PAZ042-053-232330-
COLUMBIA-SULLIVAN-
627 PM EDT SAT APR 23 2005

...A STRONG THUNDERSTORM WILL AFFECT COLUMBIA AND SULLIVAN
COUNTIES...

AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTH OF BLOOMSBURG...MOVING NORTHEAST AT
30 MPH. THE THUNDERSTORM WILL BE NEAR BENTON AROUND 635 PM...CENTRAL
AROUND 645 PM AND RICKETTS GLEN STATE PARK AROUND 650 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 2:22 PM EDTSevere Thunderstorm WarningCTPBlair, Centre, Huntingdon53 min
Apr 23, 2:27 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton63 min
Apr 23, 3:14 PM EDTSevere Thunderstorm WarningCTPCentre61 min
Apr 23, 3:27 PM EDTSevere Thunderstorm WarningCTPFranklin33 min
Apr 23, 4:01 PM EDTSevere Thunderstorm WarningCTPCumberland59 min
Apr 23, 4:16 PM EDTSevere Thunderstorm WarningCTPPerry59 min
Apr 23, 4:55 PM EDTSevere Thunderstorm WarningCTPJuniata, Snyder50 min
Apr 23, 5:26 PM EDTSevere Thunderstorm WarningCTPNorthumberland34 min
Apr 23, 5:44 PM EDTSevere Thunderstorm WarningCTPMontour31 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.